# SDR WWMA9700069

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATES WHEN A PERSON ENTERS THE LAVATORY.  REPLACED THE LAVATORY SMOKE DETECTOR.
